Loading [MathJax]/jax/output/SVG/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2004, Volume 140, Number 3, Pages 388–395
DOI: https://doi.org/10.4213/tmf105
(Mi tmf105)
 

This article is cited in 7 scientific papers (total in 7 papers)

Gauge-Invariant $U(1)$ Model in the Axial Gauge on the Noncommutative Plane

A. A. Slavnov

Steklov Mathematical Institute, Russian Academy of Sciences
Full-text PDF (184 kB) Citations (7)
References:
Abstract: We study a gauge-invariant $U(1)$ model on the noncommutative spacelike plane, a description of a scalar particle, in the axial gauge. Using this gauge makes the absence of nonintegrable infrared singularities and the existence of the smooth commutative limit obvious.
Keywords: noncommutative field theory, UV–IR mixing.
Received: 12.01.2004
English version:
Theoretical and Mathematical Physics, 2004, Volume 140, Issue 3, Pages 1222–1228
DOI: https://doi.org/10.1023/B:TAMP.0000039828.45005.51
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: A. A. Slavnov, “Gauge-Invariant $U(1)$ Model in the Axial Gauge on the Noncommutative Plane”, TMF, 140:3 (2004), 388–395; Theoret. and Math. Phys., 140:3 (2004), 1222–1228
Citation in format AMSBIB
\Bibitem{Sla04}
\by A.~A.~Slavnov
\paper Gauge-Invariant $U(1)$ Model in the Axial Gauge on the Noncommutative Plane
\jour TMF
\yr 2004
\vol 140
\issue 3
\pages 388--395
\mathnet{http://mi.mathnet.ru/tmf105}
\crossref{https://doi.org/10.4213/tmf105}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2120205}
\zmath{https://zbmath.org/?q=an:1178.81261}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2004TMP...140.1222S}
\transl
\jour Theoret. and Math. Phys.
\yr 2004
\vol 140
\issue 3
\pages 1222--1228
\crossref{https://doi.org/10.1023/B:TAMP.0000039828.45005.51}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000224901800003}
Linking options:
  • https://www.mathnet.ru/eng/tmf105
  • https://doi.org/10.4213/tmf105
  • https://www.mathnet.ru/eng/tmf/v140/i3/p388
  • This publication is cited in the following 7 articles:
    1. Daniel N. Blaschke, Erwin Kronberger, René I. P. Sedmik, Michael Wohlgenannt, “Gauge Theories on Deformed Spaces”, SIGMA, 6 (2010), 062, 70 pp.  mathnet  crossref  mathscinet
    2. Blaschke, DN, “Translation-invariant models for non-commutative gauge fields”, Journal of Physics A-Mathematical and Theoretical, 41:25 (2008), 252002  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. Blaschke D.N., “A Vector Supersymmetry Killing IR Divergences in Non-Commutative Gauge Theories”, International Conference on Noncommutative Geometry and Physics, Journal of Physics Conference Series, 103, 2008  crossref  isi  scopus  scopus
    4. Blaschke D.N., Hohenegger S., “A generalization of Slavnov-extended non-commutative gauge theories”, Journal of High Energy Physics, 2007, no. 8, 032  crossref  mathscinet  zmath  isi
    5. Blaschke D.N., Gieres F., Piguet O., Schweda M., “A vector supersymmetry in noncommutative U(1) gauge theory with the Slavnov term”, Journal of High Energy Physics, 2006, no. 5, 059  crossref  mathscinet  isi  scopus  scopus
    6. Blaschke D.N., Hohenegger S., Schweda M., “Divergences in non-commutative gauge theories with the Slavnov term”, Journal of High Energy Physics, 2005, no. 11, 041  crossref  mathscinet  isi  scopus  scopus
    7. Attrems M., Blaschke D.N., Ortner M., Schweda M., Stricker S., Weiretmayr M., “Gauge independence of IR singularities in non-commutative QFT and interpolating gauges”, Journal of High Energy Physics, 2005, no. 7, 071  crossref  mathscinet  isi  scopus  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:462
    Full-text PDF :235
    References:78
    First page:3
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025